# SDR FDEA201307301699

- Difficulty date: July 30, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N842241
- Condition: Corroded
- Location: Bs 310.5-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 310.5 - 324 RT CREASE BEAM WAS FOUND CORRODED AT INNER UPPER SURFACE.  R & R IAW SRM 51-40-02 AND DWG 141N8422 SHT.1 REV R.  MAJOR REPAIR.
